期刊文献+

Majorization Problems for Some Subclasses of Starlike Functions

收藏 分享 导出
摘要 In this article, we study several majorizaton properties for the subclasses SL~*,SR~*(a, b), BS~*(α), S_c~*, S_q~* and S_R~* of starlike functions. Meanwhile, some special cases of our main results are given.
出处 《数学研究及应用:英文版》 CSCD 2019年第2期153-159,共7页 Journal of Mathematical Research with Applications
基金 the National Natural Science Foundation of China(Grant Nos.11561001,11271045) the Program for Young Talents of Science and Technology in Universities of Inner Mongolia Autonomous Region(Grant No.NJYT-18-A14) the Natural Science Foundation of Inner Mongolia(Grant No.2018MS01026) the Higher School Foundation of Inner Mongolia(Grant Nos.NJZY16251,NJZY17300,NJZY17301,NJZY18217) the Natural Science Foundation of Chifeng.
作者简介 Corresponding author:Huo TANG,E-mail address:thth2009@163.com;Guantie DENG:denggt@bnu.edu.cn。
  • 相关文献
投稿分析

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部 意见反馈